MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 190610
Medical Device Problem Codes Thermal Decomposition of Device (1071); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility biomedical technician (biomed) contacted fresenius medical care (fme) technical support (ts) to report that a 2008k2 hemodialysis machine would not power on.The biomed stated the machine stops during power-up (at 15% of initialization) and just audibly alarms.It does not continue powering up.During troubleshooting the biomed noticed a defective wire (scorched) on the power switch in the power supply.They replaced the power supply assembly with another module (unknown to be good or not).The biomed also replaced the motherboard.The biomed unplugged the actuator/sensor cables from the distribution board and the problem continues to occur.Ts recommended the biomed replace the functional board or power logic board.The biomed was also advised to swap the power supply with a known good module.Upon follow-up with the biomed, it was reported that the power issue was resolved by replacing the functional board.The biomed said the replacement functional board was ordered through a third-party vendor, and the defective functional board was sent back to the vendor as part of an exchange.The biomed confirmed thermal damage was found during troubleshooting.One of the power supply wires was charred and melted.No burning smell was noticed.There were no signs of any smoke, sparks, or flames.A photo of the thermal damage could not be provided.The biomed confirmed the power assembly was the original fme manufactured part on the machine.No other parts or components appeared to be damaged.The biomed said the machine has approximately 23,000 operating hours on it.It was confirmed the machine had no history of failing the electrical leakage test.When in use, the biomed confirmed the machine remains plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet.The power supply assembly that exhibited thermal damage was not available to be sent back for evaluation as it was reportedly discarded.The biomed confirmed the machine was back in service and fully operational.There was no patient involvement associated with this event.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50287017
Report Number0008030665-2026-02215
Device Sequence Number13446791
Product Code KDI
UDI-Device Identifier00840861100859
UDI-Public00840861100859
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K153449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number190610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/26/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown